# SDR A6WA202303038477

- Difficulty date: March 3, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 44,109 hours, 41,979 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Part number: 601R38323
- Part serial: NSA
- Condition: Gouged
- Location: Fs 409+112
- Part time: 44,109 hours, 41,979 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT EXTERIOR- FS 409+112 BETWEEN STRGRS 27/26L VERICAL PLATE FOR FWD DRAW BEAM CORROSION. ********AIRCRAFT REMOVED FROM SERVICE********* REPAIRED LOWER FRAME ANGLE AND FUSELAGE SKIN AT FS 409+112 BETWEEN STR 26L 27
